# SDR IXXA060494S

- Difficulty date: January 23, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Condition: Cracked
- Location: Service Door
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND RIGHT AFT SERVICE DOOR MID INTERCOSTAL CRACKED.  REMOVED DAMAGED INTERCOSTAL.  FABRICATED NEW INTERCOSTAL, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW INTERCOSTAL IAW DC8 SRM 51-1-20, 51-1-8, 51-1-21, AND DOUGLAS DRAWING 5772639.
